# SDR REXA201100213

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 17,514 hours, 14,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 17,514 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AND CORRODED AT FS 280 RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 AND BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0110.
